# SDR 95ZZZW335

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ZR
- Make and model: Beech 1900C
- Aircraft serial: UC80
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Intermittent
- Location: Nose Drag Leg
- Part time: 3,073 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI FROM GATE ON ORIGINATING FLIGHT FROM DSM, THE LANDING GEAR INTRANSIT LIGHT ILLUMINATED AND WARNING HORN SOUNDED INTERMTTENTLY.  LOCAL FBO COULD NOT DUPLICATE PROBLEM.  AIRCRAFT WAS FERRIED TO ICT WHERE MAINTENANCE FOUND THE NOSE GEAR DOWNLOCK SWITCH INTERMITTENT.  REMOVED AND REPLACED THE NOSE GEAR DOWNLOCK SWITCH, LANDING GEAR WARNING SYSTEM OPS CHECKED NORMAL.
